# SDR DHL9980103C

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING INBOARD AILERON TRIM TAB PANEL DELAMINATED.  REMOVED, REPAIRED AND REINSTALLED PER MM 27-31-0.
